MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0310CSS10
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "patient information: sex: unknown.Disease name: davf.Procedure: planned procedure for davf.Micro catheter: unknown.Guide wire: unknown.Used coils:10 the other coils including competitive product.Description: after detachment of the optima, the physician retrieved delivery pusher and found that the fluoroscopy suggested the possibility of unraveling the implant coil in target lesion.The physician managed to retrieve unraveled coil with snare.The proximal end of retrieved coil was certainly unraveled.Although 10 other coils including competitive device had been placed the target lesion at that point (the complaint optima was 11th coil in the procedure), the physician determined that the retrieved coil looks optima.The procedure was finished without any further treatment.The physician also commented that it might be caused by too early withdrawal of delivery pusher which might have hooked and dragged implant coil.Thus, the physician does not assume it product defect and the facility discarded coil system." incident report form submitted for this event indicated no patient injury was sustained as a result of this incident.
 
Additional Manufacturer Narrative
Balt usa reference #(b)(4).An evaluation of the actual complaint sample could not be performed as the device was unavailable for return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f201100278 have been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key17515365
Report Number3014162263-2023-00024
Device Sequence Number5536742
Product Code HCG
UDI-Device Identifier00818053025907
UDI-Public(01)00818053025907(11)201118(17)251118(10)F201100278
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2025
Device Model NumberOPTI0310CSS10
Device Lot NumberF201100278
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Initial Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown